Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Modification of a Method for Calculating Inverse Trigonometric Functions


Author: R. L. La Fara
Journal: Math. Comp. 9 (1955), 25-25
DOI: https://doi.org/10.1090/S0025-5718-55-99117-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard L. La Fara, MTAC, v. 8, 1954, p. 132-139.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-55-99117-1
Article copyright: © Copyright 1955 American Mathematical Society